Cookies?
Library Header Image
LSE Research Online LSE Library Services

Analytically heavy spaces: analytic cantor and analytic Baire theorems

Ostaszewski, Adam (2011) Analytically heavy spaces: analytic cantor and analytic Baire theorems. Topology and Its Applications, 158 (3). pp. 253-275. ISSN 0166-8641

Full text not available from this repository.

Identification Number: 10.1016/j.topol.2010.11.001

Abstract

Motivated by recent work, we establish the Baire Theorem in the broad context afforded by weak forms of completeness implied by analyticity and,kappa-analyticity, thereby adding to the 'Baire space recognition literature' (cf. Aarts and Lutzer (1974) [1], Haworth and McCoy (1977) [43]). We extend a metric result of van Mill, obtaining a generalization of Oxtoby's weak alpha-favourability conditions (and therefrom variants of the Baire Theorem), in a form in which the principal role is played by kappa-analytic (in particular analytic) sets that are 'heavy' (everywhere large in the sense of some sigma-ideal). From this perspective fine-topology versions are derived, allowing a unified view of the Baire Theorem which embraces classical as well as generalized Gandy-Harrington topologies (including the Ellentuck topology), and also various separation theorems. A multiple-target form of the Choquet Banach-Mazur game is a primary tool, the key to which is a restatement of the Cantor Theorem, again in kappa-analytic form.

Item Type: Article
Official URL: http://www.elsevier.com/wps/find/journaldescriptio...
Additional Information: © 2011 Elsevier B.V.
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 20 Mar 2011 15:18
Last Modified: 20 Mar 2011 15:18
URI: http://eprints.lse.ac.uk/id/eprint/33382

Actions (login required)

View Item View Item